# SDR UALA2012080604206

- Difficulty date: July 29, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 83,025 hours, 13,367 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Transmitter
- Part number: S332T3058
- Part serial: 102
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENG OIL PRESSURE INDICATION FAULT, TEMPERATURE AND QUANTITY NORMAL; OIL PRESSURE FLUCTUATING OR INTERMITTENT. WENT TO 400 PSI AFTER CLIMB POWER SELECTED INTERMITTENT NORMAL TO 400 PSI.      NO LEAKS FOUND AFTER OIL PSI TRANSMITTER REPLACED. STATIC RUN CHECKED OKAY.
